Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Swollen limbs, carpl tunnel syndrome, lower back pain, unconscious, frequent urination, heart murmur, taking lasix with no potassium supplements. Hyperglycemia or Insipidus diabetes?

I was taking 80 might lasix w/no potassium supplementation .I developed many side effectsthat seem to go hand in hand with side effects of lack of electrolytes.I Have taken lithium .also I am severely swollen in feet and legs/ carpal tunnel symptoms/extreme lower back pain/going unconscious @ times.I have been anorexic also. I am not putting out a lot of urine.I have been diagnose d with a. Heart murmur as well.I have suffered tremendously and want to know if it could be hyperglacemia or insipidus diabetes and what qurstions do I ask to determine which it is if either on. (::
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You have not mentioned your blood sugar. So we can not come into any conclusion about hyperglycemia.
You are taking 80 mg of Lasix inspite of which your urine output is not adequate.
Diabetes Insipidus will cause excess amount of urine output to an extend to severely dehydrate you.
By history alone this diagnosis is very unlikely.

Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor